## **The Geelong College**

Talbot Street , Newtown, VIC 3220

Parking: Street parking

G.A.T.E.WAYS TIMETABLE FOR THE GEELONG COLLEGE	
8.55am	School begins. Students attend roll call with their class teacher.
9.05 – 11.05am	AM session begins (120 min)
11.05 – 11.30am	Recess Break
11.30 – 11.55am	AM session continues (25 min)
11.55 – 1.30pm	PM session begins (95 min)
1.30 – 2.25pm	Lunch Break
2.25 – 3.10 pm	PM session continues (45 min)
3.10 - 3.20pm	Collect name tags. Students return to class.

## **Bell Times**

P1 8:50 - 10:00

P2 10:00-11:00

Recess 11:00 - 11:30

P3 11:30 - 12:30

P4 12:30 - 1:30

Lunch 1:30 – 2:25 (bell goes at 2:20 for students to return to class)

P5 2:25 - 3:25